# SDR AALA201808149008

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 61,019 hours, 23,181 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY OVEN #2 SMOKES AFTER OPERATION.   REPLACED FORWARD GALLEY OVEN #2 PER 25-35-19. OPERATIONS NORMAL.  THE AIRCRAFT WAS GROUNDED.
